MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113608
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction: this is an initial mdr.The device will be sent to pil for further investigation.The b5 statement, operator of the device, device serviced by 3rdp, occupation, report source, method code, results code, component code and conclusion has been updated.B5: the manufacturer received information alleging burned pca on a simplygo mini.There was no death, serious harm or injury, and no medical intervention was reported.The device has not yet been returned for evaluation.If the device is returned and evaluated, a follow-up report will be submitted with the evaluation results.
 
Event or Problem Description
A simplygo mini device was returned to the third-party service center for evaluation.During the evaluation of the device, the service technician noted a thermal event with burn marks and burnt pca.The device will be returned to the product investigation lab (pil) for further investigation.
 
Additional Manufacturer Narrative
The reported failure of thermal issue is accommodated in the product risk management file as being linked to hazard with description fire, flame, smoke.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.Multiple service activities occur during the device¿s useful life according to the device¿s service manual.These service activities, in addition to any prior complaint investigations, have altered the device from its original state during manufacturing.Any issue found during manufacturing that is potentially documented in the dhr for this device does not have a causal relationship to the allegations or issues in this complaint.Therefore, the dhr for this device will not be reviewed at this time.However, the dhr files for this device are available and can be accessed upon specific request.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25049942
Report Number2518422-2026-011399
Device Sequence Number21413761
Product Code CAW
UDI-Device Identifier00606959033832
UDI-Public(01)00606959033832
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113608
Device Catalogue Number1113608
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown